Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pregnant, wants to abort child. Taken MT pills, started bleeding, was not supposed to bleed till inserting Misoprost pills vaginally. Successful abortion?

Hi, I had MT pill yesterday, 27th april, 11:53 pm, and after about 22 hours, now, I have started bleeding(just few drops so far). I am alarmed because according to my gynecologist , I was not supposed to bleed until after inserting the Misoprost 200mg*4 on the 29th, 11:53pm. Is it dangerous? Also, I am about six weeks into pregnancy . Would it be too painful? Also, I am using a tampon . Is it okay?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hello lillie
dont worry about the bleed it can happen
take misoprost as advised on the given time
you can take the misoprost tablets orally also dont be surprised
6 weeks is fine
pain depends on your ability to tolerate it eg it will be 3-4 times severe to normal menstrual cramps
use a tampoon as you will bleed for 5-7 days though more on the day you take misoprost
get a pelvic ultrasound after bleeding stops
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor